Journal article icon

Journal article

ADIABATIC APPROXIMATIONS IN FUNCTIONAL INTEGRAL MANY-BODY THEORY

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICS LETTERS A
Volume:
A 42
Issue:
2
Pages:
135-and
Publication date:
1972-01-01
DOI:
ISSN:
0375-9601
Source identifiers:
23579
Pubs id:
pubs:23579
UUID:
uuid:0946ac9f-de39-4fe3-8b7b-3a09b4cf9085
Local pid:
pubs:23579
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP